MathSciNet Relay Station
MathSciNet bibliographic data
MR1056673 28D05
Wagoner, J. B. Triangle identities and symmetries of a subshift of finite type. Pacific J. Math. 144 (1990), no. 1, 181–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement